# SDR SWAA2023041213305

- Difficulty date: March 7, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 65,630 hours, 38,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT EXTERNAL LOWER SURFACE BETWEEN STA 794.3-847 SEVERAL SPOTS OF SURFACE CORROSION<[01] ACCOMPLISHED ALL WORK AND PROCEDURES PER EA 23-153-00986.;[02] FINAL INSPECTION; ACCOMPLISHED ALL WORK AND PROCEDURES PER EA 23-153-00986.
